Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 48, Number 1

All articles in this issue are freely accessible.

On the solvability of a two-dimensional wave-body interaction problem
G. A. Athanassoulis and C. G. Politis.
Quart. Appl. Math. 48 (1990), 1-30
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1040231
Thermo-mechanical evolution of shape memory alloys
Pierluigi Colli, Michel Frémond and Augusto Visintin.
Quart. Appl. Math. 48 (1990), 31-47
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1040232
On the everted state of spherical and cylindrical shells
Andrew J. Szeri.
Quart. Appl. Math. 48 (1990), 49-58
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1040233
An internal variable theory of elastoplasticity based on the maximum plastic work inequality
R. A. Eve, B. D. Reddy and R. T. Rockafellar.
Quart. Appl. Math. 48 (1990), 59-83
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1040234
On uniqueness and continuous dependence in nonlinear thermodynamics of electromagnetic materials
D. Ieşan.
Quart. Appl. Math. 48 (1990), 85-94
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1040235
Uncoupling the differential equations arising from a technique for evaluating indefinite integrals containing special functions or their products
Jean C. Piquette.
Quart. Appl. Math. 48 (1990), 95-112
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1040236
A singular asymptotic expansion for the field near a moving dislocation loop
Constantine Callias, Xanthippi Markenscoff and Lu Qun Ni.
Quart. Appl. Math. 48 (1990), 113-132
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1040237
A numerical treatment of a superdegenerate equation with applications to the porous media equation
M. Bertsch and R. Dal Passo.
Quart. Appl. Math. 48 (1990), 133-152
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1040238
Some remarks on the regularization of supercooled one-phase Stefan problems in one dimension
A. Fasano, M. Primicerio, S. D. Howison and J. R. Ockendon.
Quart. Appl. Math. 48 (1990), 153-168
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1040239
Dynamic solutions of linear matrix differential equations
Julio Cesar Ruiz-Claeyssen and Teresa Tsukazan.
Quart. Appl. Math. 48 (1990), 169-179
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1040240
An inverse problem for a general convex domain with impedance boundary conditions
E. M. E. Zayed and A. I. Younis.
Quart. Appl. Math. 48 (1990), 181-188
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1040241
A conformally invariant Oseen equation for flow at small Reynolds numbers
K. B. Ranger.
Quart. Appl. Math. 48 (1990), 189-199
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1040242

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website